# SDR USAA2014041600009

- Difficulty date: April 13, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 41,731 hours, 23,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 4C EMERGENCY EXIT LIGHT NEEDS REPAIR.  REPLACED PLASTIC COVER & LENS ON SEAT 4C AS REQUIRED.
